MathSciNet Relay Station
MathSciNet bibliographic data
MR2188320 11R33 (13D07 16S35)
Künzer, M.; Weber, H. Some additive Galois cohomology rings. Comm. Algebra 33 (2005), no. 12, 4415–4455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement